MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RED DCI-DC12; OXIMETER

MASIMO - 52 DISCOVERY RED DCI-DC12; OXIMETER
Model Number 2054
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to the local facility but has not yet been received at the main office for evaluation.Once returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the sensor stops working suddenly.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned device was evaluated.External visual inspection found no damage.The sensor failed continuity testing due to an open in the cable on the detector circuit along the length of the cable.When connected to a monitor a "sensor off patient" error message was provided.
 
Event or Problem Description

Brand Name
RED DCI-DC12
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key11826312
Report Number3011353843-2021-00117
Device Sequence Number4015574
Product Code DQA
UDI-Device Identifier00843997001243
UDI-Public00843997001243
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K090662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2054
Device Catalogue Number2054
Device Lot Number20G2T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1